# SDR CALA2015070794069

- Difficulty date: July 7, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 50,101 hours, 21,023 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE EPSU BATTERY AFT LT FAULTED, INOPERATIVE WHILE PERFORMING THE EMER LIGHTS OPERATIONAL TEST FROM THE NR 2 SVC.  R & R THE EPSU 13WL AS REQUIRED IAW AMM 33-5 1-38. OPERATIONS CHECKED GOOD.
